# SDR DJFA20130910002

- Difficulty date: September 10, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N438LX
- Make and model: Beech 400A
- Aircraft serial: RK202
- Aircraft time: 10,121 hours, 8,340 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PASSENGER REPORTED BURNING ODOR IN THE CABIN DURING FLIGHT.  AFTER LANDING, CREW NOTED LOWER FORWARD RT SIDE WALL AND FOLDING TABLE WERE HOT TO THE TOUCH.  MX FOUND HEATER DUCT TO BE CONTAMINATED WITH CARBONATED DRINK FROM PASSENGER SPILL.  THE DUCT WAS CLEANED.
